| Model Number |
2211 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported a patient underwent an unknown gynecological procedure on (b)(6) 2022 and a drain was used.A case of techno-surveillance of a flat silicone drainage system flat 7mm striped uni is reported, which at the time of passing it, splits in 2 at the union of the 2 silicones, so it does not work and it is decided to use another of the same characteristics.No reported adverse patient consequences.
Additional Manufacturer Narrative
(b)(4).Product not returned.Additional information provided: was surgery delayed due to the reported event? unknown.Was procedure successfully completed? unknown.Were fragments generated? unknown.If yes, were they removed easily without additional intervention? unknown.Patient status/ outcome / consequences.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown.Is the patient part of a clinical study: unknown.Additional information has been requested however not received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.Did the drain come in contact with surgical instruments, surgical needles, sutures, sharp objects at any time? was the drain broken when attempting to use? was the drain broken into two or more pieces? were there any patient consequences? if yes, please clarify.Is the faulty product available to be returned for evaluation? if yes, what is the device return status? the device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: retain sample of lot # was checked visually, and suction test was also performed.No defect, related to complaint was observed.No product available for return.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.